# SDR IPXA2017012913387

- Difficulty date: January 9, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARC70082
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C RT WING T/E REAR SPAR LOWER SILL IS CRACKED AT XORS. 472.   REPAIRED IAW EA 011-5710-01-A6587 REV. I/R AND EO MD11-5720-63077-A.
